Lithium and Wellbutrin mixing

Ask about and discuss antidepressants here.

Moderators: Radiodiagnosis Team, Primary Care Team, Cardiology Team

Forum rules
YOUR POST WILL REQUIRE APPROVAL - READ: Doctors Lounge Forum Rules and Regulations
• Use a precise title for your question otherwise it will NOT be approved.
• Do not post the same question more than once & maintain related posts in original thread.
• Do not use your real name or identifiable information - You can't edit/delete your post.
Lowkie
Guest
Posts: 2
Joined: Sat Sep 22, 2007 12:02 am

Lithium and Wellbutrin mixing

Postby Lowkie » Sat Sep 22, 2007 12:24 am

I am 25 and was first put on 150mg of wellbutrin xl then was moved up to 300mg a day. Then lithium was given to me. Now i take 300mg of wellbutrin XL and 300mg of lithuim 2x daily. Then 100mg of trazadone at night. With all of these can they cause health issues, or be toxic to me?

User avatar
Dr. Chan Lowe
Medical Doctor
Posts: 4069
Joined: Fri Dec 08, 2006 3:35 pm

Postby Dr. Chan Lowe » Sat Sep 22, 2007 9:47 pm

Hi Lowkie,

The lithium should not interact with the wellbutrin nor the trazodone.

Wellbutrin and trazodone may combine to increase the risk of seizures, particularly in those who already have a seizure disorder.

With any medication, caution is advised when mixing.

Best wishes.


Return to “Antidepressants”



Who is online

Users browsing this forum: No registered users and 2 guests

advertisement.gif (61x7 -- 0 bytes)
 
 



We subscribe to the HONcode principles of the HON Foundation. Click to verify.
We subscribe to the HONcode principles. Verify here

Privacy Statement | Terms & Conditions | Editorial Board | About us
Copyright © 2001-2016 Doctors Lounge. All rights reserved.